Alert archive / Utah / Fire Weather Watches in 2021
Fire Weather Watch 9, NWS Salt Lake City, UT
NWS Salt Lake City, UT issued this fire weather watch at Jun 5, 2021, 3:17 AM MDT for 13 counties in Utah. It took effect at Jun 7, 2021, 10:00 PM MDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Jun 5, 2021, 3:17 AM MDT (09:17 UTC)
- In effect from
- Jun 7, 2021, 10:00 PM MDT
- Expired
- Jun 5, 2021, 3:18 PM MDT
- In force
- Issued by
- NWS Salt Lake City, UT
Counties Beaver County, UT, Carbon County, UT, Duchesne County, UT, Emery County, UT, Garfield County, UT, Iron County, UT, Juab County, UT, Kane County, UT, Millard County, UT, San Juan County, UT, Sanpete County, UT, Washington County, UT, Wayne County, UT
The radar
The Cedar City radar (KICX), 146 km from the middle of the area, began a volume at 09:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Salt Lake City I, UT (KSLC), launched 00:00Z, 9.3 hours before the alert went out and 244 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 56 J/kg
- Mixed-layer CIN
- -113 J/kg
- Mixed-layer LCL
- 4047 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- 20 m²/s²
- 0-3 km storm-relative helicity
- 54 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
168 WWUS85 KSLC 050917 RFWSLC URGENT - FIRE WEATHER MESSAGE National Weather Service Salt Lake City UT 317 AM MDT Sat Jun 5 2021 UTZ495>498-051730- /O.CAN.KSLC.FW.A.0008.210607T0300Z-210608T0300Z/ /O.NEW.KSLC.FW.A.0009.210608T0400Z-210609T0400Z/ /O.EXT.KSLC.FW.W.0012.000000T0000Z-210608T0400Z/ Color Country West Desert-Color Country Mountains-Mojave Desert- Grand Staircase- 317 AM MDT Sat Jun 5 2021 ...RED FLAG WARNING NOW IN EFFECT UNTIL 10 PM MDT MONDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 495, 496, 497, AND 498... ...FIRE WEATHER WATCH IN EFFECT FROM MONDAY EVENING THROUGH TUESDAY EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 495, 496, 497, AND 498... * AFFECTED AREA...Fire Weather Zone 495 Color Country West Desert, Fire Weather Zone 496 Color Country Mountains, Fire Weather Zone 497 Mojave Desert and Fire Weather Zone 498 Grand Staircase. * WINDS...Southwest 15 to 25 mph with gusts up to 40 mph. * RELATIVE HUMIDITY...As low as 6 percent. * IMPACTS...Any fires that develop could spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now...or are imminent. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. A Fire Weather Watch means that there is a potential for critical fire weather conditions. Continue to monitor for the latest forecasts and for possible Red Flag Warnings. && $$ UTZ492-051730- /O.CAN.KSLC.FW.A.0008.210607T0300Z-210608T0300Z/ /O.NEW.KSLC.FW.A.0009.210608T0400Z-210609T0400Z/ /O.EXT.KSLC.FW.W.0013.210605T1800Z-210608T0400Z/ Central Utah West Desert- 317 AM MDT Sat Jun 5 2021 ...RED FLAG WARNING NOW IN EFFECT FROM NOON TODAY TO 10 PM MDT MONDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 492... ...FIRE WEATHER WATCH IN EFFECT FROM MONDAY EVENING THROUGH TUESDAY EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 492... * AFFECTED AREA...Fire Weather Zone 492 Central Utah West Desert. * WINDS...Southwest 15 to 25 mph with gusts up to 40 mph. * RELATIVE HUMIDITY...As low as 8 percent. * IMPACTS...Any fires that develop could spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now...or are imminent. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. A Fire Weather Watch means that there is a potential for critical fire weather conditions. Continue to monitor for the latest forecasts and for possible Red Flag Warnings. && $$ UTZ489-051730- /O.CAN.KSLC.FW.A.0008.210607T0300Z-210608T0300Z/ /O.NEW.KSLC.FW.A.0009.210608T0400Z-210609T0400Z/ /O.EXT.KSLC.FW.W.0012.210605T1800Z-210608T0400Z/ San Rafael Swell- 317 AM MDT Sat Jun 5 2021 ...RED FLAG WARNING NOW IN EFFECT FROM NOON TODAY TO 10 PM MDT MONDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 489... ...FIRE WEATHER WATCH IN EFFECT FROM MONDAY EVENING THROUGH TUESDAY EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 489... * AFFECTED AREA...Fire Weather Zone 489 San Rafael Swell. * WINDS...Southwest 15 to 25 mph with gusts up to 40 mph. * RELATIVE HUMIDITY...As low as 5 percent. * IMPACTS...Any fires that develop could spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now...or are imminent. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. A Fire Weather Watch means that there is a potential for critical fire weather conditions. Continue to monitor for the latest forecasts and for possible Red Flag Warnings. && $$ UTZ484-051730- /O.CAN.KSLC.FW.A.0008.210607T0300Z-210608T0300Z/ /O.NEW.KSLC.FW.A.0009.210608T0400Z-210609T0400Z/ /O.EXT.KSLC.FW.W.0013.210606T1800Z-210608T0400Z/ Tavaputs Plateau- 317 AM MDT Sat Jun 5 2021 ...RED FLAG WARNING NOW IN EFFECT FROM NOON SUNDAY TO 10 PM MDT MONDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 484... ...FIRE WEATHER WATCH IN EFFECT FROM MONDAY EVENING THROUGH TUESDAY EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 484... * AFFECTED AREA...Fire Weather Zone 484 Tavaputs Plateau. * WINDS...Southwest 15 to 25 mph with gusts up to 40 mph. * RELATIVE HUMIDITY...As low as 7 percent. * IMPACTS...Any fires that develop could spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now...or are imminent. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. A Fire Weather Watch means that there is a potential for critical fire weather conditions. Continue to monitor for the latest forecasts and for possible Red Flag Warnings. && $$ For more information from NOAA/National Weather Service visit... http://weather.gov/saltlakecity
1 follow-up statement
655 WWUS85 KSLC 052118 RFWSLC URGENT - FIRE WEATHER MESSAGE National Weather Service Salt Lake City UT 318 PM MDT Sat Jun 5 2021 UTZ492-060530- /O.CAN.KSLC.FW.A.0009.210608T0400Z-210609T0400Z/ /O.NEW.KSLC.FW.A.0010.210609T1600Z-210610T0600Z/ /O.EXT.KSLC.FW.W.0013.000000T0000Z-210609T0400Z/ Central Utah West Desert- 318 PM MDT Sat Jun 5 2021 ...RED FLAG WARNING NOW IN EFFECT UNTIL 10 PM MDT TUESDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 492... ...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 492... The National Weather Service in Salt Lake City has issued a Fire Weather Watch for wind and low relative humidity, which is in effect from Wednesday morning through Wednesday evening. The Fire Weather Watch has been cancelled. * AFFECTED AREA...Fire Weather Zone 492 Central Utah West Desert. * TIMING...Strongest winds will occur between 1300 and 1900. * WINDS...Southwest 15 to 25 mph with gusts up to 40 mph. * RELATIVE HUMIDITY...As low as 8 percent. * IMPACTS...Any fires that develop could spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now...or are imminent. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. A Fire Weather Watch means that there is a potential for critical fire weather conditions. Continue to monitor for the latest forecasts and for possible Red Flag Warnings. && $$ UTZ489-495>498-060530- /O.CAN.KSLC.FW.A.0009.210608T0400Z-210609T0400Z/ /O.NEW.KSLC.FW.A.0010.210609T1600Z-210610T0600Z/ /O.EXT.KSLC.FW.W.0012.000000T0000Z-210609T0400Z/ San Rafael Swell-Color Country West Desert- Color Country Mountains-Mojave Desert-Grand Staircase- 318 PM MDT Sat Jun 5 2021 ...RED FLAG WARNING NOW IN EFFECT UNTIL 10 PM MDT TUESDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 489, 495, 496, 497, AND 498... ...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 489, 495, 496, 497, AND 498... The National Weather Service in Salt Lake City has issued a Fire Weather Watch for wind and low relative humidity, which is in effect from Wednesday morning through Wednesday evening. The Fire Weather Watch has been cancelled. * AFFECTED AREA...Fire Weather Zone 489 San Rafael Swell, Fire Weather Zone 495 Color Country West Desert, Fire Weather Zone 496 Color Country Mountains, Fire Weather Zone 497 Mojave Desert and Fire Weather Zone 498 Grand Staircase. * TIMING...Strongest winds will occur between 1300 and 1900. * WINDS...Southwest 15 to 25 mph with gusts up to 40 mph. * RELATIVE HUMIDITY...As low as 6 percent. * IMPACTS...Any fires that develop could spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now...or are imminent. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. A Fire Weather Watch means that there is a potential for critical fire weather conditions. Continue to monitor for the latest forecasts and for possible Red Flag Warnings. && $$ UTZ484-060530- /O.CAN.KSLC.FW.A.0009.210608T0400Z-210609T0400Z/ /O.NEW.KSLC.FW.A.0010.210609T1600Z-210610T0600Z/ /O.EXT.KSLC.FW.W.0013.210606T1800Z-210609T0400Z/ Tavaputs Plateau- 318 PM MDT Sat Jun 5 2021 ...RED FLAG WARNING NOW IN EFFECT FROM NOON SUNDAY TO 10 PM MDT TUESDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 484... ...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 484... The National Weather Service in Salt Lake City has issued a Fire Weather Watch for wind and low relative humidity, which is in effect from Wednesday morning through Wednesday evening. The Fire Weather Watch has been cancelled. * AFFECTED AREA...Fire Weather Zone 484 Tavaputs Plateau. * TIMING...Strongest winds will occur between 1300 and 1900. * WINDS...Southwest 15 to 25 mph with gusts up to 40 mph. * RELATIVE HUMIDITY...As low as 7 percent. * IMPACTS...Any fires that develop could spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now...or are imminent. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. A Fire Weather Watch means that there is a potential for critical fire weather conditions. Continue to monitor for the latest forecasts and for possible Red Flag Warnings. && $$ UTZ488-493-494-060530- /O.NEW.KSLC.FW.A.0010.210609T1600Z-210610T0600Z/ /O.EXB.KSLC.FW.W.0012.210606T1800Z-210607T0400Z/ Manti National Forest-Central Utah Mountains-Henry Mountains- 318 PM MDT Sat Jun 5 2021 ...RED FLAG WARNING IN EFFECT FROM NOON TO 10 PM MDT SUNDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 488, 493, AND 494... ...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 488, 493, AND 494... The National Weather Service in Salt Lake City has issued a Red Flag Warning for wind and low relative humidity, which is in effect from noon to 10 PM MDT Sunday. A Fire Weather Watch has also been issued. This Fire Weather Watch for wind and low relative humidity is in effect from Wednesday morning through Wednesday evening. * AFFECTED AREA...Fire Weather Zone 488 Manti National Forest, Fire Weather Zone 493 Central Utah Mountains and Fire Weather Zone 494 Henry Mountains. * TIMING...Strongest winds will occur between 1300 and 1900. * WINDS...Southwest 15 to 25 mph with gusts up to 40 mph. * RELATIVE HUMIDITY...As low as 5 percent. * IMPACTS...Any fires that develop could spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now...or are imminent. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. A Fire Weather Watch means that there is a potential for critical fire weather conditions. Continue to monitor for the latest forecasts and for possible Red Flag Warnings. && $$ UTZ482-060530- /O.EXB.KSLC.FW.W.0012.210606T1800Z-210607T0400Z/ Western Uintah Basin- 318 PM MDT Sat Jun 5 2021 ...RED FLAG WARNING IN EFFECT FROM NOON TO 10 PM MDT SUNDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 482... The National Weather Service in Salt Lake City has issued a Red Flag Warning for wind and low relative humidity, which is in effect from noon to 10 PM MDT Sunday. * AFFECTED AREA...Fire Weather Zone 482 Western Uintah Basin. * TIMING...Strongest winds will occur between 1300 and 1900. * WINDS...Southwest 15 to 25 mph with gusts up to 40 mph. * RELATIVE HUMIDITY...As low as 5 percent. * IMPACTS...Any fires that develop could spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now...or are imminent. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ UTZ478-060530- /O.NEW.KSLC.FW.A.0010.210609T1600Z-210610T0600Z/ Salt Lake Desert- 318 PM MDT Sat Jun 5 2021 ...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 478... The National Weather Service in Salt Lake City has issued a Fire Weather Watch for wind and low relative humidity, which is in effect from Wednesday morning through Wednesday evening. * AFFECTED AREA...Fire Weather Zone 478 Salt Lake Desert. * TIMING...Strongest winds will occur between 1300 and 1900. * WINDS...South winds 15-20 mph with gusts over 35 mph, especially south of I-80. * RELATIVE HUMIDITY...Near 10 percent. * IMPACTS...Any fires that develop could spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Fire Weather Watch means that there is a potential for critical fire weather conditions. Continue to monitor for the latest forecasts and for possible Red Flag Warnings. && $$ For more information from NOAA/National Weather Service visit... http://weather.gov/saltlakecity
What forecasters said that day
The local office's own words before this fire weather watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Salt Lake City, UT wrote its last area forecast discussion before this fire weather watch went out at Jun 4, 3:57 PM MDT, 11 hours 20 minutes earlier.
Area forecast discussion, Jun 4, 3:57 PM MDT, 11 hours 20 minutes before
Area Forecast Discussion
National Weather Service Salt Lake City UT
357 PM MDT Fri Jun 4 2021
.SYNOPSIS...A net weakening of strong high pressure currently in
place is anticipated over the weekend, though temperatures will
remain well above normal. Hot and dry conditions will persist
through early next week.
&&
.SHORT TERM (Through 12z Monday)...Afternoon satellite and H5
analysis indicate the clockwise circulation of anomalously strong
upper ridging oriented over the area at this time, this driving
excessive heat across the region once again this afternoon. Have
just broke the record for the day at KSLC hitting 99F over the
last hour, and anticipate up to a few additional degrees of
heating over the next couple of hours when peak heating should be
realized. Excessive Heat Warnings remain in place for the Wasatch
Front and the lowest elevations along the UT/AZ border, with
advisories for many valley areas given time of year and/or the
likelihood of poor overnight recovery tonight.
Modest mid/upper level moisture largely confined to the outer
periphery of this circulation can be noted extending from the
Uintas south into the southern mtns, then northwest into eastern
Idaho where isolated terrain based convection has popped given
marginal instability and just enough moisture. Areal coverage over
eastern Nevada is expected to increase into this evening where
PW's max out near .70" given slight moisture pooling aided by
encroachment of lowering heights from the NW and modest SBCAPE
exceeding 1000 J/KG exists per latest SPC mesoanalysis. Shortly
after 00z this growing activity will begin shifting into the
northwestern deserts given consistent run/run evolution in CAMs,
with gusty outflow winds (possibly blowing dust) likely shifting
east/northeast towards the Wasatch Front in the window through
about 05/06z tonight.
The aforementioned encroachment of lowering heights from the
northwest will continue over the next 24 hours time as a
progressive short wave translates into the northern Rockies
region. With this, net suppression of the ridge will occur (namely
across the north) with flow aloft trending near westerly in time
for Sunday. With this, the moisture currently pooling to our west
will advect east allowing a net uptick of convective potential
focused over the northeast and along the Wasatch Plateau during
the peak heating hours Saturday. Mixed mode is most likely, with
gusty outflow winds for the valleys and spotty rainfall focused
in the terrain. Continuation of this near westerly flow into
Sunday will allow for a net drying trend and continuation of a
slight cooling trend which begins tomorrow...though temps will
still remain at least 10 degrees above normals.
.LONG TERM (After 12Z Monday)...The primary storyline across the
long term portion of the forecast will be a continuation of hot, dry
and breezy to locally windy conditions which will lead to a multi-
day period of elevated to critical fire weather conditions,
particularly where fuels are critically dry. The driver behind these
conditions will be a broad area of low pressure that is forecast to
reside off of the PacNW coast through through the majority of the
period. This will maintain broad, deep southwesterly flow across Utah
and southwest Wyoming next week. Only subtle changes in the flow
are anticipated as individual shortwaves embedded within the mean
flow eject across the Great Basin from the parent low. As previously
mentioned, the first such wave is expected to traverse northeastward
across our area on Tuesday. This feature appears to be moisture
starved at this point, so the main impact due to the shortwave looks
to be increasing winds, with southwest winds forecast to increase
into the 15-25 mph range with gusts of 35-40 mph across much of the
forecast area by Tuesday afternoon. Latest guidance indicates good
potential of a stronger shortwave penetrating inland into northern
California and SW Oregon Wednesday, maintaining similar flow aloft,
and this should translate into very little change in wind speeds and
direction for Wednesday.
Forecast confidence diminishes slightly by Thursday, as latest
deterministic and ensemble guidance begins to indicate some
disagreement regarding the handling of the strength and inland
propagation of above-mentioned wave. At this time, the majority of
clusters favor a stronger, slower evolution of the wave, and this
would serve to favor a continuation of the breezy, dry conditions
with any precipitation related northward into Idaho. We can't
completely rule out the possibility of a slight chance of showers
near the Idaho border, but that idea is not fully represent the
currently forecast most likely scenario as offered by the NBM.
Looking ahead to the Thursday and Friday timeframe next week, some
detail differences continue regarding the strength and movement of
the broad low. Majority of the clusters do keep the low anchored off
of the coast, but a few deterministic and ensembles continue to try
to weaken the low and allow it to move inland across the Northern
Rockies. While the most likely solution at this time keeps dry, warm
and breezy flow in place, should one of these alternate scenarios
come to fruition, some shower/thunderstorm chances could be
introduced along the Idaho border -- but at this point the going
forecast will represent more dry, warm and breezy conditions with
temperatures forecast to be 5-10 degrees warmer than climatological
normals.
&&
.AVIATION...KSLC...Light winds and high layer clouds will
continue under high pressure today. VFR conditions are thus
forecast. One item of uncertainty is the potential for a brief
period of wind shear between 05 and 07Z as forecast by a few high
res and GFS models tonight. If the trend continues, shear of 25
kts at 2,000ft would be forecast, though it not currently
accounted for in the 18Z TAF.
Rest of Utah and southwest Wyoming...An afternoon/evening
thunderstorm is possible across the southern Utah terminals with
otherwise little impacts this forecast period. Gusts around 22 kts
are forecast for KSGU and KENV with otherwise light winds
anticipated. Similar to KSLC, one item of uncertainty is the
potential for a brief period of wind shear between 05 and 07Z at
KOGD tonight. If the trend continues, shear of 25 kts at 2,000ft
would be forecast, though it not currently accounted for in the 18Z
TAF.
&&
.FIRE WEATHER...High pressure overhead at this time is yielding the
hottest day of the year thus far, with many record high temps
close to breaking this afternoon. Isolated storms primarily over
the southern mountains this afternoon, and the northwest this
evening, will bring the potential for isolated lightning and gusty
outflow winds. Thunderstorm potential will spread across to
northeastern portions of the district for Saturday as the high
pressure shifts east, with areal coverage the greatest over the
Uintas and extending south along the Wasatch Plateau. On a larger
scale, westerly winds combined with bone dry conditions will yield
critical fire weather conditions for all central/southern zones
where fuels have been deemed critical. This will continue through
Sunday and numerous Red Flag Warnings remain in effect.
By Monday flow aloft will be backing more to the southwest with a
net increasing trend through the early/mid week period. Currently
a Fire Weather Watch remains in place for Monday for the same
zones as Sunday's Red Flag...but it remains likely that a
continuation past Monday will be needed moving forward. Bottom
line, we are looking an extended period of dry conditions, above
average temperatures, and likely at least low-end critical winds
through early next week.
&&
.SLC WATCHES/WARNINGS/ADVISORIES...
UT...Excessive Heat Warning until 6 AM MDT Saturday for UTZ101-
104>106.
Red Flag Warning from noon Saturday to 9 PM MDT Sunday for
UTZ489-492.
Fire Weather Watch from Sunday evening through Monday evening
for UTZ484-489-492-495>498.
Heat Advisory until 6 AM MDT Saturday for UTZ102-103.
Red Flag Warning until 9 PM MDT Sunday for UTZ495>498.
Excessive Heat Warning until 10 PM MDT Saturday for UTZ123-131.
Red Flag Warning from noon to 9 PM MDT Sunday for UTZ484.
Heat Advisory until 11 PM MDT this evening for UTZ114-118-119.
WY...None.
&&
Merrill/ADesmet/NDesmet
For more information from NOAA's National Weather Service visit...
http://weather.gov/saltlakecity
For frequently asked questions about the Area Forecast Discussion
visit...
http://weather.gov/saltlakecity/general/afd_faqs.phpThe office that day
Everything else NWS Salt Lake City, UT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 4, 6:15 PM MDT | Special Weather Statement | SLC | Tooele | 30 min |
| Jun 4, 6:46 PM MDT | Special Weather Statement | SLC | Tooele | 29 min |
| Jun 4, 7:15 PM MDT | Special Weather Statement | SLC | Salt Lake | 45 min |
| Jun 4, 8:28 PM MDT | Special Weather Statement | SLC | Davis | 32 min |
| Jun 5, 3:18 PM MDT | Fire Weather Watch | SLC | Beaver, Box Elder, Carbon, Davis, Duchesne, Emery and 14 more | 46 hr |
| Jun 5, 5:49 PM MDT | Special Weather Statement | SLC | Tooele | 41 min |
Nearby
Fire Weather Watches in Utah, 2021Every fire weather watch in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.